Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 113, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 1, 2014, 3:45 AM EDT for Darke County, Miami County, Ohio. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2014, 3:45 AM EDT (07:45 UTC)
- Expired
- Jul 1, 2014, 4:15 AM EDT
- In force
- 30 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Darke County, OH, Miami County, OH
The radar
The Cincinnati radar (KILN), 76 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 3:45 AM EDT | TSTM WND DMG | Bradford, OH | TREE DOWN |
| Jul 1, 3:50 AM EDT | TSTM WND DMG | Ludlow Falls, OH | TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1427 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
691
WUUS51 KILN 010745
SVRILN
OHC037-109-010815-
/O.NEW.KILN.SV.W.0113.140701T0745Z-140701T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
345 AM EDT TUE JUL 1 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MIAMI COUNTY IN WEST CENTRAL OHIO...
EASTERN DARKE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 415 AM EDT.
* AT 343 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
CIRCLE HILL...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
COVINGTON...
TROY...
TIPP CITY...
IN ADDITION...LAURA...PLEASANT HILL...LUDLOW FALLS...FARRINGTON...
CASSTOWN...GRAYSON...HAVEN VIEW AND BRANDT ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 66 AND 78...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4008 8403 4003 8403 3989 8405 4002 8451
4014 8447
TIME...MOT...LOC 0745Z 287DEG 34KT 4007 8439
HAIL...<0.75IN
WIND...60MPH
$$1 follow-up statement
374
WWUS51 KILN 010805
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
405 AM EDT TUE JUL 1 2014
OHC037-010815-
/O.CAN.KILN.SV.W.0113.000000T0000Z-140701T0815Z/
DARKE OH-
405 AM EDT TUE JUL 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DARKE COUNTY HAS BEEN
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4008 8403 3998 8404 3989 8406 3999 8435
4010 8431
TIME...MOT...LOC 0805Z 292DEG 46KT 3999 8416
$$
OHC109-010815-
/O.CON.KILN.SV.W.0113.000000T0000Z-140701T0815Z/
MIAMI OH-
405 AM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR SOUTHERN MIAMI COUNTY...
AT 403 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED. THIS STORM WAS LOCATED NEAR GRAYSON...MOVING EAST AT 50
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN MIAMI COUNTY...
INCLUDING HAVEN VIEW AND BROWN.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 67 AND 77...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4008 8403 3998 8404 3989 8406 3999 8435
4010 8431
TIME...MOT...LOC 0805Z 292DEG 42KT 3999 8416
HAIL...<0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 1:48 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 1, 1:48 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
148 AM EDT TUE JUL 1 2014
.SYNOPSIS...
A WARM AND HUMID AIR MASS WILL CONTINUE TO ALLOW A THREAT FOR
SHOWERS AND THUNDERSTORMS THROUGH THE FIRST HALF OF THE WEEK. AS A
COLD FRONT MOVES THROUGH ON WEDNESDAY...DRIER AND COOLER
CONDITIONS ARE EXPECTED FOR THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FIRST MCS IS DECAYING OVER THE LOWER MICHIGAN/NE INDIANA.
MEANWHILE A SECOND SYSTEM IS FOLLOWING ON ITS HEALS THROUGH NRN
IL. THE FIRST SYSTEM SHOULD STAY N OF THE FA AND NOT AFFECT US
TONIGHT. MODELS BRING THE 2ND SYSTEM FARTHER S AND TOWARDS THE NW
QUARTER TOWARDS SUNRISE...BUT WEAKEN IT. SO IN GENERAL THE VAST
MAJORITY OF THE FA WILL BE DRY OVERNIGHT.
CI BLOW OFF FROM THE STORMS WILL AFFECT REGION TONIGHT. IT WILL BE
THICKER ACROSS THE NORTH AS COMPARED TO THE NRN KY COUNTIES.
TEMPERATURES WILL ONLY FALL INTO THE LOWER 70S TONIGHT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
IT SHOULD FIRST BE NOTED THAT THE ENTIRE SHORT TERM FORECAST MAY
END UP CONTINGENT ON WHAT HAPPENS TO THE MCS MOVING ACROSS THE
SOUTHERN GREAT LAKES ON MONDAY NIGHT INTO EARLY TUESDAY MORNING.
THIS MAY LEAD TO A FOCUS FOR ADDITIONAL STORM DEVELOPMENT LATER IN
THE DAY (IF IT WEAKENS AS FORECAST)...OR A STABILIZATION TO
CONDITIONS ACROSS THE ILN FORECAST AREA (IF IT HOLDS TOGETHER).
THOUGH THESE SCENARIOS REMAIN UNCERTAIN...THE FORECAST IS BEING
ASSEMBLED WITH THE ASSUMPTION THAT THE MONDAY NIGHT MCS WILL NOT
HAVE A LARGE DIRECT IMPACT ON TUESDAY CONDITIONS FOR THE MIDDLE
OHIO VALLEY.
SLIGHTLY STRONGER WESTERLY FLOW IN THE MID-LEVELS WILL BE MOVING
OVER THE REGION ON TUESDAY...WITH A WEAK SHORTWAVE FORECAST TO
PASS THROUGH THE AREA. THERE WILL ALSO BE A WEAK SURFACE
TROUGH...WHICH COULD COMBINE WITH ANY LEFTOVER BOUNDARIES FROM
MONDAY NIGHT TO ACT AS A FOCUS FOR CONVECTIVE DEVELOPMENT. THERE
IS ALSO A GRADIENT IN THETA-E WITH SOME DEPTH THROUGH THE LOWEST
FEW KILOMETERS. AHEAD OF THIS FEATURE...CONTINUED SOUTHWESTERLY
FLOW WILL SUPPORT INCREASING TEMPERATURES AND
DEWPOINTS...ESPECIALLY IN THE SOUTHEASTERN CWA. WITH EXPECTATIONS
OF MAX TEMPS IN THE LOWER 90S AND DEWPOINTS IN THE LOWER 70S...A
HEAT ADVISORY (HEAT INDEX OVER 100 DEGREES) WAS REQUIRED FOR A FEW
COUNTIES FOR TUESDAY AFTERNOON.
THIS ENVIRONMENT WILL ALSO BECOME VERY UNSTABLE...WITH LITTLE TO
NO CAPPING. MIXED LAYER CAPE VALUES OF 2000-3000 J/KG APPEAR
POSSIBLE...MAINLY SOUTH OF THE INTERSTATE 71 CORRIDOR. VALUES AS
HIGH AS 5000 J/KG WERE FORECAST ON THE NAM12...BUT THIS APPEARS TO
BE BASED ON AN ERRONEOUS UPPER-70S DEWPOINT FORECAST. SHEAR WILL
STILL BE MARGINAL...THOUGH INCREASING THROUGH THE AFTERNOON AND
EVENING (GETTING AS HIGH AS 30 KNOTS FROM 0-6KM). THIS IS
CERTAINLY ENOUGH TO ALLOW FOR A THREAT OF SEVERE WEATHER...WITH
LARGE HAIL AND DAMAGING WINDS BEING POSSIBLE. THE SPC DAY 2
OUTLOOK COVERS THE ENTIRE CWA...BUT THE THREAT SEEMS MARGINAL FOR
THE FAR NORTHWESTERN CWA...WHICH SEEMS MOST LIKELY TO BE IMPACTED
BY STABILIZATION FROM ANYTHING THAT MOVES THROUGH TUESDAY MORNING.
THE SOUTHEASTERN THIRD OF THE CWA WILL HAVE THE MOST INSTABILITY
AND FAVORABLE TIMING TO WORK WITH. ALTHOUGH THESE PARAMETERS
APPEAR FAVORABLE...IT IS INTERESTING TO NOTE THAT MOST MODEL
GUIDANCE (BOTH TRADITIONAL AND CONVECTIVE-ALLOWING) DOES NOT
GENERATE PARTICULARLY WIDESPREAD STORMS OR QPF...WHICH RAISES A
FEW QUESTIONS ABOUT EVENTUAL CONVECTIVE COVERAGE.
THE TEMPERATURE FORECAST BRINGS IN A LITTLE MORE A GRADIENT FOR
TUESDAY AND ESPECIALLY ON TUESDAY NIGHT...AS BOTH CONVECTION AND
THE WEAK FRONT MAKE THEIR WAY NW-TO-SE ACROSS THE REGION.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MID LEVEL TROUGH WILL CONTINUE TO DIG SOUTHEAST INTO THE REGION ON
WEDNESDAY. WEAK SFC BOUNDARY NEAR OUR SE CWFA WILL BE SLOW TO MOVE
EAST THROUGH THE DAY WHILE A WEAK COLD FRONT APPROACHES THE REGION
FROM THE NORTHWEST. DESPITE SOME EMBEDDED ENERGY IN THE FLOW
ALOFT...LOW LEVEL FORCING IS WEAK...AND INSTABILITY WILL BE SOMEWHAT
LIMITED. HAVE GONE WITH CHANCE POPS PEAKING IN THE AFTERNOON HOURS.
HAVE RELEGATED THE THUNDER THREAT ALONG AND SE OF I-71 WHERE
INSTABILITY WILL BE THE GREATEST FOR THUNDER. TEMPERATURES WILL
RANGE FROM THE UPPER 70S NW TO THE MID 80S SE.
FOR WEDNESDAY NIGHT AND THURSDAY...LARGE SCALE MID LEVEL TROUGH
TRAVERSES THE GREAT LAKES AND OHIO VALLEY REGION. WEAK COLD FRONT
WILL SAG SOUTHEAST INTO THE REGION WEDNESDAY NIGHT AND THEN SOUTHEAST
OF THE AREA ON THURSDAY. WEAK LIFT WITH THE FRONT...AND SOME POST
FRONTAL SHALLOW INSTABILITY WILL KEEP LOW CHANCES FOR SHOWERS GOING.
THREAT FOR LIGHT SHOWERS ENDS BY THURSDAY EVENING AS DIURNALLY
DRIVEN CUMULUS CLOUDS WILL BEGIN TO THIN. HIGHS ON THURSDAY WILL BE
COOLER...MAINLY IN THE 70S.
FOR THURSDAY NIGHT INTO FRIDAY...LARGE SCALE MID LEVEL TROUGH IS
FORECAST TO PUSH INTO SE CANADA AND THE NEW ENGLAND REGION. THIS
WILL ALLOW FOR A LARGE SURFACE HIGH PRESSURE RIDGE TO SETTLE SOUTH
INTO THE GREAT LAKES AND OHIO VALLEY ON ITS BACK SIDE. ITS LOOKING
LIKE A DELIGHTFUL FOURTH OF JULY IF YOU LIKE LOW HUMIDITY AND HIGHS
RANGING FROM THE MID 70S TO NEAR 80 UNDER ABUNDANT SUNSHINE.
FOR FRIDAY NIGHT INTO SATURDAY...THE HIGH WILL REMAIN OVER THE GREAT
LAKES AND OHIO VALLEY. AIRMASS MODIFICATION WILL BOOST TEMPERATURES
INTO THE UPPER 70S TO THE LOWER 80S.
UPR LVL FLOW BEGINS TO DEAMPLIFY HEADING INTO THE FIRST PART OF NEXT
WEEK. THERE REMAINS DISAGREEMENT AMONG THE LONG RANGE MODELS AS TO
HOW FAST WEAK ENERGY IN THE WEST/NORTHWEST FLOW ALOFT WILL PROPAGATE
SOUTHEAST INTO THE OHIO VALLEY. MEANWHILE...SURFACE HIGH MOVES EAST
AND ALLOWS FOR A RETURN SOUTHERLY FLOW AND MORE SUMMER TIME
TEMPERATURES. WILL TRY TO KEEP SUNDAY DRY AND THEN ALLOW FOR CHANCE
POPS FOR SHOWERS/STORMS ON MONDAY AS AFOREMENTIONED WEAK ENERGY MAY
AFFECT US BY THEN.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
COMPLEX OF THUNDERSTORMS JUST WEST OF THE REGION SHOULD WEAKEN AS
IT MOVES EAST. BUT COULD STILL GET THUNDER FROM KDAY TO KCMH/KLCK
EARLY EARLY IN THE TAF PERIOD. OTHERWISE IT DOES APPEAR THAT LOW
LEVEL MOISTURE WILL RESULT IN MVFR CEILINGS DEVELOPING ACROSS THE
REGION TOWARDS 12Z. THESE SHOULD BE BRIEF BEFORE LIFTING TO VFR. A
TROUGH WILL MOVE INTO THE REGION DURING THE DAY. THIS COULD
TRIGGER SOME THUNDERSTORMS. WITH QUESTION ABOUT HOW EXTENSIVE
STORMS MAY BECOME...HAVE JUST USED VCTS FOR NOW. WINDS WILL BECOME
SOUTHWEST DURING THE DAY WITH SOME GUSTS TO AROUND 20 KT.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING FOR OHZ081-082-088.
KY...HEAT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING FOR KYZ098>100.
IN...NONE.
&&
SYNOPSIS...HATZOS
NEAR TERM...SITES
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...Hazardous weather outlook, Jul 1, 3:38 AM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 338 AM EDT TUE JUL 1 2014 INZ050-058-059-OHZ026-034-035-042>045-051-052-060-061-020745- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-MIAMI-CHAMPAIGN-PREBLE-MONTGOMERY- 338 AM EDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A FEW OF THE THUNDERSTORMS EARLY THIS MORNING MAY REACH STRONG TO SEVERE LIMITS WITH DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. INZ066-073-074-OHZ053-062-070-071-020745- FRANKLIN IN-RIPLEY-DEARBORN-CLARK-GREENE-BUTLER-WARREN- 338 AM EDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. A FEW OF THE THUNDERSTORMS EARLY THIS MORNING MAY REACH STRONG TO SEVERE LIMITS WITH DAMAGING WINDS THE PRIMARY THREAT. HEAT INDEX VALUES ARE EXPECTED TO REACH INTO THE UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. INZ075-080-KYZ089>097-OHZ046-054>056-063>065-072-074-077>080-020745- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH- PICKAWAY-FAIRFIELD-CLINTON-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND- 338 AM EDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TODAY. SOME OF THESE STORMS MAY BE SEVERE...WITH A THREAT OF DAMAGING WINDS AND LARGE HAIL. HEAT INDEX VALUES ARE EXPECTED TO REACH INTO THE UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. KYZ098>100-OHZ073-081-082-088-020745- ROBERTSON-MASON-LEWIS-ROSS-ADAMS-PIKE-SCIOTO- 338 AM EDT TUE JUL 1 2014 ...HEAT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TODAY. SOME OF THESE STORMS MAY BE SEVERE...WITH A THREAT OF DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Special weather statement, Jul 1, 2:21 AM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
221 AM EDT TUE JUL 1 2014
OHZ034-010645-
MERCER OH-
221 AM EDT TUE JUL 1 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MERCER COUNTY
THROUGH 245 AM EDT...
AT 218 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 18 MILES NORTHWEST OF ROCKFORD TO 13 MILES WEST OF
CHATTANOOGA...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD.
ALSO...CHATTANOOGA...NEPTUNE...TAMA AND MENDON ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 4073 8451 4073 8446 4072 8445 4063 8446
4059 8449 4058 8481 4073 8481 4073 8480
4073 8452Special weather statement, Jul 1, 3:27 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
327 AM EDT TUE JUL 1 2014
INZ050-058-059-OHZ042-051-060-061-010800-
UNION IN-FAYETTE IN-WAYNE IN-DARKE OH-MIAMI OH-MONTGOMERY OH-
PREBLE OH-
327 AM EDT TUE JUL 1 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...NORTHWESTERN
MONTGOMERY...SOUTHWESTERN MIAMI...SOUTHERN DARKE...WAYNE...NORTHERN
FAYETTE AND UNION COUNTIES THROUGH 400 AM EDT...
AT 325 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BETHEL TO BEESONS TO GLENWOOD...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CENTERVILLE...
CONNERSVILLE...RICHMOND...NEW PARIS...ARCANUM...LIBERTY...
LEWISBURG...EATON...CAMDEN...WEST MILTON AND TIPP CITY.
ALSO...BETHEL...GLENWOOD...METTEL FIELD...HOLLANSBURG...WATERLOO...
WHITEWATER...PALESTINE...SPRING GROVE...PHILOMATH AND MIDDLEBORO ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3974 8524 4001 8496 4001 8482 4010 8481
3996 8416 3959 8455 3957 8483 3961 8531
3972 8531Special weather statement, Jul 1, 3:33 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
333 AM EDT TUE JUL 1 2014
OHZ026-035-042>045-052-010800-
AUGLAIZE OH-CHAMPAIGN OH-DARKE OH-HARDIN OH-LOGAN OH-SHELBY OH-
UNION OH-
333 AM EDT TUE JUL 1 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN UNION...
SOUTHEASTERN SHELBY...LOGAN...HARDIN...EASTERN DARKE...NORTHWESTERN
CHAMPAIGN AND EASTERN AUGLAIZE COUNTIES THROUGH 400 AM EDT...
AT 332 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF DOLA TO BLOOM CENTER TO HOUSTON...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RUSSELLS POINT...
SIDNEY...KENTON...FOREST...BELLEFONTAINE AND WEST LIBERTY.
ALSO...MCGUFFEY...BLOOM CENTER...HARDIN...HUNTERSVILLE...MAPLEWOOD...
ROUNDHEAD...DOLA...PORT JEFFERSON...WALTON AND LEWISTOWN ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 4082 8349 4071 8349 4070 8344 4068 8341
4051 8341 4051 8336 4037 8344 4018 8392
4022 8457 4043 8409 4065 8396 4065 8389
4077 8389 4082 8386The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:21 AM EDT | Special Weather Statement | ILN | Mercer | 24 min |
| Jul 1, 2:40 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Mercer | 50 min |
| Jul 1, 3:16 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami | 29 min |
| Jul 1, 3:27 AM EDT | Special Weather Statement | ILN | Preble | 33 min |
| Jul 1, 3:33 AM EDT | Special Weather Statement | ILN | Hardin, Logan, Shelby | 27 min |
| Jul 1, 4:09 AM EDT | Special Weather Statement | ILN | Butler, Clark, Montgomery | 36 min |
| Jul 1, 4:11 AM EDT | Special Weather Statement | ILN | Champaign, Union | 34 min |
| Jul 1, 4:41 AM EDT | Special Weather Statement | ILN | Delaware, Franklin, Madison | 34 min |
| Jul 1, 4:44 AM EDT | Special Weather Statement | ILN | Greene, Warren | 31 min |
| Jul 1, 5:12 AM EDT | Special Weather Statement | ILN | Fairfield, Licking, Pickaway | 33 min |
| Jul 1, 7:00 PM EDT | Special Weather Statement | ILN | Hamilton | 15 min |
| Jul 1, 7:33 PM EDT | Special Weather Statement | ILN | Butler | 27 min |
| Jul 1, 7:43 PM EDT | Special Weather Statement | ILN | Clark | 32 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.